# SDR UALA2012040902147

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 66,026 hours, 9,445 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105037
- Part serial: 69
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EAI VALVE EICAS MESSAGE.  FOUND COWL THERMAL ANTI-ICE CONTROLLER ON FAN AT 9 O'CLOCK  POSIT FAILED.    REPLACED EAI VALVE, OPS CHECKED GOOD.
